International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 137 | Views: 205

Research Paper | Mathematics | Iraq | Volume 6 Issue 5, May 2017 | Rating: 6.1 / 10


On Rate of Convergence of Jungck-Picard-S. Iterative Scheme

Zeana Z. Jamil | Assma K. Abdullateef


Abstract: This paper concerns with the convergence, rate of convergence, of Jungck-Picard-S. iterative scheme. We show that the previous iteration converges to a unique common fixed point when applied to a pair of Jungck-contraction mappings under certain condition. Also, we compare the speed of various Jungck-iterative schemes with Jungck-Picard-S for a pair of Jungck-contraction mappings using certain condition.


Keywords: Jungck iterative schremes, Rate of convergence sequences, Convergent sequences, Jungck contraction mapping


Edition: Volume 6 Issue 5, May 2017,


Pages: 615 - 619



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top